Jump to content





End Of Month 1- Accutane

Posted by Sofielinney, 19 February 2013 · 464 views

I have been on Accutane for 1 month now. I went to see my dermatologist today for my monthly checkup. My bloods were all fine, im not pregnant and i was hoping he was going to up my dose from 30mg. He didnt up my dose because he said im petite (which i dont think i am) so he wanted to wait till the end of month 2 to up the dose if there has been no change.
 
Acne is still the same, still getting cysts and looks horrid in the sunlight
 
No major side effects:
-Slightly dry lips, not as bad as i was expecting
-Nasal spotting
-Mild back ache
-Thirst and headaches if i dont drink enough water
-More sensitive, bruise and cut easily.
 
End of month 2: photo update. (sorry for the ugliness!!)
 
Attached Image
Attached Image
Attached Image
Attached Image




My doctor said the same thing about not giving me a higher dose to the second month is over! He said it was cause at this point your skin is still clearing things up and pushing out everything so they try to put you on the lowest dose possible until they feel like its still not doing what it should then they up the dose. But I was on 10mg so he put me up to 20mg for the first two weeks of my second month then for the last two weeks he said to take 40mg! And he thinks that's the higher I will go up to.

Oh i see, thats reassuring ! :) Hope your journey is going okay !?